# SDR C2XA02CL094

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY LIGHT.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
